# SDR AALA20120321002

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 65,925 hours, 23,789 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: IND7008
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED CAPTAINS ALTIMETER FAILED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS ALTIMETER INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
